Ask The Doctor > Questions & Answers > Hi, about 8 months ago I had athletes foot from

Hi, about 8 months ago I had athletes foot from

Patient: Hi, about 8 months ago I had athletes foot from sports and not on both my hands and feet I have itching, peeling, redness, soreness, little bumps, blisters on feet, and I am not sure whether it’s eczema or anything because we used a lot of products for allergies and athletes foot but have yet to try stuff for eczema. Your help is greatly appreciated.

 

 

Doctor: Hi,Thanks for the query.Your symptoms can be due to allergy or eczema.To rule out the cause we need to examine yo u because that is not possible can you please upload the image.Please do not apply so many products on it rather you can use betnovate – GM to relief your symptoms and antihistaminic for itching.Hope to hear from you soon.Good luck.Regards

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment